# SDR CA091117005

- Difficulty date: November 6, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 64,556 hours
- Engine: Pwa JT8D9A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bolt
- Part number: BACB30US10P37
- Condition: Sheared
- Location: Bulkhead
- Part time: 65,759 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE WALK AROUND INSP, FOUND A BOLT MISSING AT RT ATTACH FITTING TO REAR PRESSURE BULKHEAD. FURTHER INSP FOUND BOLT HAD SHEARED AT MID POINT AND WAS RECOVERED SITTING IN LWR STURCTURE. NUT END OF BOLT HALF STILL IN POSITION. BOTH BOLT HALVES SHOWED RUST AND CORROSION AT SHEAR POINT. LOCATION STA 1183, STR 3A RT BOLT HOLE INSPECTED AND CLEANED UP, BOLT REPLACED IAW STRUCTURAL INTERIM ADVISORY DOCUMENT 727 190, AND SB 727-53-0178. VISUAL INSP OF OTHER BOLTS FOUND NO FURTHER FAULTS.   ACFT TAT 65759.2 TAC 45087 LINE NR 1106.
